The indication for the use of Allertec WZF 0.01 g is nasal and ocular symptoms occurring in the course of seasonal and chronic allergic rhinitis. A drug for adults and children over 6 years of age.
Composition of Allertec WZF 0.01g:
Active substance: cetirizine dihydrochloride (Cetirizini dihydrochloridum). One tablet contains 10 mg of cetirizine dihydrochloride and excipients: lactose monohydrate, microcrystalline cellulose, corn starch, povidone K-25, magnesium stearate, sodium carboxymethyl starch, colloidal anhydrous silica, sodium laurilsulfate, hypromellose, macrogol 6000.
Action Allertec WZF 0.01g:
Allertec WZF 0.01 g contains cetirizine dihydrochloride. It is an active substance that has an antagonistic effect on H1 receptors. It is an antiallergic (antihistamine) drug that relieves the symptoms of the nose and eyes of allergic rhinitis (seasonal and chronic) and the symptoms of chronic idiopathic urticaria. The preparation is intended for use in children over 6 years of age and adults.
Allertec WZF Application:
Allertec WZF 0.01g indicated for use in adults and children over 6 years of age to relieve symptoms of the nose and eyes that are associated with seasonal and chronic allergic rhinitis. Also for use to relieve the symptoms of chronic idiopathic urticaria.
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. The drug contains lactose monohydrate - 31 mg in one tablet. The possibility of using the drug should be consulted in people with epilepsy or seizures in the past and with difficulty urinating. It is recommended to avoid alcohol consumption during treatment. The drug may affect the results of allergy tests. The possibility of using the drug in women during pregnancy and breastfeeding should be discussed with your doctor. During the use of the drug, side effects such as drowsiness and fatigue may occur, which affect the ability to drive and use machines. In the case of sensitive people, the drug is used simultaneously with drugs that inhibit the central nervous system (e.g.
Do not use in case of hypersensitivity to any component of the drug, hydroxyzine, piperazine derivatives. Do not use in people with severe renal impairment with a creatinine clearance less than 10 ml / min. Do not use in people with hereditary galactose intolerance, the Lapp lactase deficiency or malabsorption of glucose-galactose. Do not use in children under 6 years of age.
Some people may experience side effects while taking the drug. Discontinue use and contact your doctor immediately if you experience the first signs of hypersensitivity - swelling of the face, lips, tongue, throat, difficulty breathing / swallowing. Common side effects: fatigue, drowsiness, dry mouth, nausea, diarrhea, pharyngitis, rhinitis. Uncommon side effects: abdominal pain, asthenia, malaise, sensory disturbance, agitation, itching, rash. Rare side effects: increased heart rate, edema, allergy, abnormal liver function, weight gain, hives, confusion, depression, hallucinations, insomnia. Very rare side effects: accommodation disturbances, blurred vision, eyeball rotation, fainting, tremors, taste disturbance, tics, urination disorders, angioedema, drug rash. Not known side effects: increased appetite, amnesia, memory impairment, urinary retention.
Dosage of Allertec WZF 0.01g tablets:
Use as directed by your doctor or according to the directions on the leaflet. Swallow the tablet, drink a glass of water. Can be used regardless of meals. In children from 6 to 12 years of age: use 5 mg (half a tablet) twice a day. In adolescents over 12 years of age and adults: use 10 mg (one tablet) once a day. Individual dose adjustments are necessary in people with impaired renal function. Do not exceed the recommended daily dose.